# SDR P5CA2014040100011

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 57,814 hours, 9,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 983, STR 38L, AT DRAG SPLICE FITTING AREA FOUND ONE FASTENER HOLE, FOUND A CRACK IN SKIN.  SKIN REPAIRED IAW SRM 53-20-01-2R2 REPAIR 2, FIG 201.
